# SDR SWIA2020032749481

- Difficulty date: February 23, 2020
- Submitted: March 27, 2020
- Operation: Air carrier
- Aircraft: N936SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7726
- Aircraft time: 40,899 hours, 36,569 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON FRAME AT FS 605 STRG 20L TO STRG 19R FWD AND AFT   (C-CHECK) RO 3/25/2020   BLENDED CORROSION ON FRAME AT FS 605 STR 20L TO 19R. FRAME 605 STR 21L TO 21R ORIGINAL THICKNESS IS .050, REMAINING IS .040 WITH TOTAL LOSS OF .010. FRAME IS OUT OF LIMITS PER SRM. REMOVED AND REPLACED FRAME. FRAME SECTION AT STR 20R TO 19R IS WITHIN LIMITS AT .047 WITH TOTAL LOSS AT .003. SEE W/C 1068 FOR CORROSION REPAIR OF FRAME SECTION AT STR 18L TO 20L. RESTORED ALL PROTECTIVE FINISHES. (OLYMPUS 650 EPOC: AV8959 DD: JULY 2020, OLYMPUS 600 NORTEC: AV8958 DD: JULY 2020) (REF: CRJ-200 NTM, NTM CRJ-200 SRM PERFORMED PRESSURIZATION CHECK PER AMM. CHECKS GOOD. CALIBRATED TOOLS: OLYMPUS 650 EPOC AV8959 CAL DUE 7/2020, OLYMPUS 600 NORTEC AV 8958 CAL DUE 7/2020
